Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Cohomology and the normal basis theorem
University West, Department of Technology, Mathematics and Computer Science, Division for Mathematics and Sciences.
2007 (English)In: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 18, p. 69-72Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2007. Vol. 18, p. 69-72
National Category
Mathematics
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:hv:diva-92DOI: 10.1016/S0019-3577(07)80007-3OAI: oai:DiVA.org:hv-92DiVA, id: diva2:210444
Available from: 2009-04-01 Created: 2009-04-01 Last updated: 2017-12-13Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text
By organisation
Division for Mathematics and Sciences
In the same journal
Indagationes mathematicae
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 210 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf